Open Access
Translator Disclaimer
2013 Approximate Symmetry Analysis of a Class of Perturbed Nonlinear Reaction-Diffusion Equations
Mehdi Nadjafikhah, Abolhassan Mahdavi
Abstr. Appl. Anal. 2013(SI48): 1-7 (2013). DOI: 10.1155/2013/395847

Abstract

The problem of approximate symmetries of a class of nonlinear reaction-diffusion equations called Kolmogorov-Petrovsky-Piskounov (KPP) equation is comprehensively analyzed. In order to compute the approximate symmetries, we have applied the method which was proposed by Fushchich and Shtelen (1989) and fundamentally based on the expansion of the dependent variables in a perturbation series. Particularly, an optimal system of one-dimensional subalgebras is constructed and some invariant solutions corresponding to the resulted symmetries are obtained.

Citation

Download Citation

Mehdi Nadjafikhah. Abolhassan Mahdavi. "Approximate Symmetry Analysis of a Class of Perturbed Nonlinear Reaction-Diffusion Equations." Abstr. Appl. Anal. 2013 (SI48) 1 - 7, 2013. https://doi.org/10.1155/2013/395847

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1295.35024
MathSciNet: MR3139463
Digital Object Identifier: 10.1155/2013/395847

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI48 • 2013
Back to Top